It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-09-2013, 07:31 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: Ohio, USA
Posts: 1
shelbelina HB User
Post-WisdomTeethSurgery Nausea

Got 4 impacted wisdom teeth out last Friday morning. Every day since, I've been nauseous, had headaches from the teeth pain, found out I'm allergic to the penicillin they gave me, found out the other pain med they gave me (idk what it is) was probably what caused the nausea, and they gave me another pain med that also had side effects of nausea/vomiting (idk what it is) so I haven't taken it yet. I've had tons of Aleeve, Tylenol Sinus pills (my ears felt like they couldn't pop so it made me dizzy/gave me bad headaches) and it's been hard to eat. I've only vomited once and that was either Friday or Saturday after eating a lot of jello and pudding. (ew) I feel like I'm starving today but food nearly repulses me and makes my stomach turn. Yet when I can manage to eat it, it's good for a while but then it's back to feeling like I'm going to puke again. I knew it would take a week+ for the mouth pain to go away, but everything I've read says that I shouldn't be feeling this stomach pain still. I've taken a 6-12 laxative to help move things along in my stomach and it's definitely working this morning, but my whole body is still so miserable and nasty-feeling. I don't know what more I can take or eat or drink to make this go away.... I've had water constantly by my side since Friday, it's now Wednesday and I just want this stomach pain to go away
As much as I hate doctors and have a severe PTSD with needles/IVs, I'm really freaking tempted to ask my mom to take me to the doctor to be put on IV fluids/food/steroids or something because of how weak I am, it's that bad...quick responses are appreciated btw so I know what to do

Last edited by shelbelina; 01-09-2013 at 07:35 AM.

 
Sponsors Lightbulb
   
Old 01-09-2013, 09:58 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,526
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Post-WisdomTeethSurgery Nausea

Try some ginger ale and crackers - maybe some cheese. Your stomach is all messed up and you need to get somehting in it that will calm it - not make it more upset. Ginger is great for that.

 
Old 01-09-2013, 12:16 PM   #3
Senior Member
(female)
 
Join Date: Jun 2012
Location: Ohio
Posts: 125
Paininohio HB UserPaininohio HB UserPaininohio HB UserPaininohio HB UserPaininohio HB UserPaininohio HB UserPaininohio HB User
Re: Post-WisdomTeethSurgery Nausea

I don't really have any advice other than i hope you feel better soon. I know when I've gotten teeth removed, I'm usually sick to my stomach for a few days due to all the blood. Could it be you might have picked up the flu bug that's going around? Take care.

 
Old 01-09-2013, 02:01 PM   #4
Junior Member
(female)
 
BayouGirlJill's Avatar
 
Join Date: Jan 2012
Location: Houston, Texas, USA
Posts: 22
BayouGirlJill HB User
Re: Post-WisdomTeethSurgery Nausea

shelbelina,

One of the best things for nausea is ginger ale or ginger tea...has to be natural ginger. Try making jello and drinking the liquid or just chicken broth. I know it sounds gross but it may allow you to take your pain meds. One of the main reasons, besides the blood, for the nausea and vomiting is taking these meds on an empty stomach! Also have you ben using ice packs? 10 minutes on 20 minutes off. It will help the pain. If it is since Fri. you can alternate heat and cold. 10 min. on and 20 off. Do you still have bleeding? If you do you can wet a tea bag and use it for a compress--- the tanic acid that is in the tea naturally will help with bleeding!

Hang in there! I know it sucks...had mine removed by my dad who is a dentist! I remember how bad it sucked. I hope you feel better soon!

Last edited by Mod-S4; 02-28-2013 at 12:10 AM.

 
Old 01-10-2013, 09:45 AM   #5
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,594
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: Post-WisdomTeethSurgery Nausea

Dear shelbelina, Aleve and ibuprofen cause severe stomach upset in me,in fact i cant take them at all ever! This could be making the stomach pain and nausea worsen in my opinion & acetominophen in large doses is harming to the liver. I would stop taking over the counter medicines, have my mom take me to the dr or call to get a medicine for pain and nausea.When i had my wisdom teeth out I had a list of post op instructions that told me how to progress in recovery and also a list of complications that said when to call the dr. Do you have this list?

Last edited by gmak; 01-10-2013 at 09:56 AM. Reason: question

 
Old 01-10-2013, 07:49 PM   #6
Junior Member
(female)
 
Join Date: Jun 2011
Location: New York, NY, USA
Posts: 18
mollyfin HB User
Re: Post-WisdomTeethSurgery Nausea

Try Gatorade. It settles upset stomachs and keeps you hydrated.

 
Closed Thread

Tags
nausea, stomach pain, vomit, wisdom teeth



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!